# SDR ASAA2023092245248

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,541 hours, 8,632 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND #1 ENG SHORT TIME FAULT 75-30451 THE VBV POSITION DISAGREE. GROUNDED - YES. (RESOLVED ON W/O: 1970329 TASKCARD: N/R-00003 ) FAULT NOT ACTIVE ON CURRENT FAULTS. FAULT HISTORY SHOWS ON LEG 8 ONLY. CLEAR PLT. SEAMC MITCH.
